# SDR CA031222003

- Difficulty date: October 21, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gear
- Part number: 369D25430
- Condition: Broken
- Location: Gearbox
- Component: Gearbox, Hughes
- Component part number: 369D25400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UNIT RECEIVED TO INSPECT FOR REPORTED METAL GEN. (9 PREVIOUS REPORTS) REPAIRED BY FACILITY FAA REPAIR STATION 6 TIME (10 BEARINGS REPLACED) THEN OH.  LAST REPORT WAS 104.6 HRS. AFTER OH, WHEN IT WAS OPENED THE INTERIOR HAD A THICK SLUDGE THROUGHOUT.  I/P AND O/P SPACERS FOUND SPINNING AND /OR DAMAGED.  O/P GEAR WAS BROKEN AT ALIGNMENT BEARING JOURNAL (ALIGNMENT BEARING STILL ON BROKEN PIECE)
